# SDR C2XA97IA172

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, RIGHT OUTBOARD SEAT TRACK WAS FOUND TO BE CORRODED BETWEEN FRAMES 34 AND 36.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SEAT TRACK AND PERFORMED A SPLICE REPAIR IAW ATR 42 SRM 53-53-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
